# SDR USAA920080784

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 11,503 hours, 4,448 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R8B3ASNE
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P-9 CHECK PHX - EEL - ROW 19 AISLE EMERGENCY EXIT LIGHT INOPERATIVE LED LIGHT.  REPLACED BROKEN CONNECTOR AT WALL.  OPERATIONAL CHECK GOOD.
